Outcomes #1 and #4 Business Unit’s Sustainability Plan
January 16, 2021
writting an intrtview between student and someone on the same field
January 16, 2021

Remember this is written work and APA formatting is required
Pre Sim Skylar Hansen
1. What are the three classic symptoms associated with diabetes mellitus?
2. A patient with diabetes tells you that he has frequent hypoglycemic periods when he mows the lawn. What suggestions could you give the individual?
3. What is diabetic ketoacidosis and how is it treated?
4. What are the signs and symptoms of hypoglycemia? How is it treated?
5. Which of the following ph levels would be diagnostic of a patient in diabetic ketoacidosis?
a. 7.5
b. 7.28
c. 7.4
d. 7.35
Pre Sim –Doris Bowman
1.Opioids are a common medication used in PACU to control the patient’s pain. What side effect of these drugs should the nurse be alert to in the immediate postoperative period?
2.What drug classification is Narcan and when is it indicated?
3. A patient has had a bowel resection with an ileostomy created on the left lower abdomen. What information will the nurse gather during a focused stoma assessment?
4. List three complications of general anesthesia.
5. A patient has had a bowel resection with an abdominal incision covered with 4 x 4 gauze. She also had a Jackson Pratt drainage appliance to the right of the incision. What information will the nurse gather during a focused wound assessment?
6. A patient has had an abdominal hysterectomy. What information concerning the surgical procedure will the primary care physician need to know in terms of follow-up hormonal replacement therapy?
Pre-Sim Question Jennifer Hoffman
i. A patient has a stat ABG drawn. The respiratory therapist asks you to “take care of the site” while she runs the sample to the lab. How will the nurse reduce the risk of injury to this patient?
ii. Jennifer has a bronchodilator ordered as well as a corticosteroid. How should you teach her to administer these medications?
iii. A patient is having an acute asthma attack and appears frightened by the increased, audible wheezing. What should the nurse do next?
a. Listen to the patient’s lungs
b. Leave the room to call the PCP
c. Prepare for intubation
d. Administer oxygen while calling for helpThe post concept map about cirrhosis and questios first appeared on The Nursing Tutors.

 

"Is this question part of your assignment? We Can Help!"

Essay Writing Service
ORDER NOW